Authors
Johan Kok
Independent Mathematics Researcher, Visiting Faculty at CHRIST (Deemed to be a University), Bangalore
Joseph Shiny
Mathematics Research Center, Mary Matha Arts and Science College Mananthavady, Kerala, India
DOI: https://doi.org/10.2478/ausi-2021-0002 | Journal eISSN: 2066-7760
Language: English
Page range: 21 - 38
Submitted on: Dec 18, 2020
Accepted on: Jan 31, 2021
Published online: Jul 8, 2021
Published in print: Jun 1, 2021
Published by: Sapientia Hungarian University of Transylvania
In partnership with: Paradigm Publishing Services
Publication frequency: 2 issues per year
Related subjects:
© 2021 Johan Kok, Joseph Shiny, published by Sapientia Hungarian University of Transylvania
This work is licensed under the Creative Commons Attribution 4.0 License.
